# SDR DHL2005362008

- Difficulty date: July 13, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Will Not Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE LOOP -B- WILL NOT TEST.  DEFERRED LOOP -B- ON ENGINE NR 2 IAW MEL 26-13-03.  DMI 21642.  PLACARD INSTALLED.
